Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whoitis

Whoitis's B5 Regimen Log

Recommended Posts

Day 5

Hi everyone,

I have been suffering from mild-moderate acne ever since I 14 years old, and now Im 21. Last year was ok, I only had 1 pimple a month!! But I started taking androgens to gain muscle...this is a really big no no because I think it caused my acne. evil.gif Which does really suck because I didnt even get that big. Anyways I've tried a number of products that work for awhile, but stopped working after a few applications. Right now Im using Neutrogena Clean and Clear SA face wash, Clinique's Night time Treatment gel, and Activclear for active acne.

I started this regimen a few days ago and I am up to my 10g of B5 now. The first couple of days, I had to get everything in order. I was still researching the proper way to do this. So now I take 1 B Complex daily, 10g B5, and started taking 1000mcg of Biotin. Im trying to space them out evenly, but I wasnt before. I am also taking a multi vit and saw palmetto.

So far, I've had some very light stomach pain and neon pee!! But the stomach pains are gone. My face is sort of breaking out. I hope this is just the initial breakout. Any advice would be awesome. I will keep everyone posted.

Share this post


Link to post
Share on other sites

Day 7

Im having horrible diarhea, headaches, so I went to the doctors. I told him what I was doing and he told me it was dangerous to overdose on B5. It might not be known how it effects you he said, but how can overdosing on vitamins not be bad. Just because there is no scientific evidence yet. So I stopped my regimen. Good luck to all who try. I just couldnt take it.

Share this post


Link to post
Share on other sites

Whoitis, everybody gets an upset stomach and diarhea the first week. It is normal. You shouldn't give up after 7 days. I have had incredible results. You must make sure to take the b5 with food. If you do, you will not have upset stomach. Also, drink a lot more water throughout the day. Trust me, dude, this is a wonder-vitamin. Just make sure to take biotin and a B-complex. None of the side effects people report have happened to me (thinning hair, lethargy, etc.) In fact, my hair is fuller and softer than it has been in years, and I am an active martial artist and train every day. My energy is strong. Don't give up after a week. You owe it to yourself and your skin to give it a shot. It will take you 2-3 months to see the full results, but your skin will get better and better each day from now until then.

Peace.

Dave

PS. You are not taking enough biotin. You need to take your B5 at four evenly spaced intervals thoughout the day. Take one biotin pill (1,000 mcg) at EACH of the four intervals. Take one B-Complex 100 per day, anything you want. The biotin is very important for your success.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×